# SDR CA190402010

- Difficulty date: March 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343A2
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Component part number: UNKNOWN
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRPLANE DIVERTED FOR UNSCHEDULED LANDING WITH FOLLOWING ISSUE: AT FLIGHT LEVEL CRUISE AT FL370 WITH MODERATE RAIN AND BUMPINESS THE AIRSPEED OF THE LH PRIMARY FLIGHT DISPLAY (PFD) STARTED GRADUALLY DECREASING,LH 200 KTS AND RH 280 KTS. MACH TRIM DISENGAGED AND THEN AIRSPEED ON STBY INSTRUMENT STARTED DECREASING AND AFTER 15 MINUTES WAS SHOWING 0 KTS. DURING DECENT BELOW FL100, LH AND RH PFD AIR SPEEDS STARTED MATCHING AGAIN.  UPON MAINTENANCE ACCEPTANCE ON 01 APR 19: 1) PITOT STATIC PROBES DETAIL INSPECTION PERFORMED IAW AMM 34-11- 04, ADS PROBE #1 AND 2 FOUND SATISFACTORY, STBY PITOT HEAD FOUND DENT IN @BOTTOM SECTION OF THE PROBE, INDENTATION (0.055 IN) VERY CLOSE TO THE TOLERANCE(0.060 IN) LIMIT, 2) VISUAL INSPECTION OF PITOT/STATIC DRAINS FOR STBY, #1 ADC AND #2 ADC FOUND FULL OF WATER AND CONTAMINATION, AIR DATA SYSTEM (ADS) HAVE BEEN PURGED AND CONTAMINATION REMOVED IAW AMM 34-11-00. 3) ADC 1 &2 AND STBY AIR DATA SYSTEM LEAK TEST IAW AMM 34-11- 00 AND FUNCTIONAL TEST PERFORMED IAW AMM 34-13-00 FOUND SATISFACTORY, 4) AIR DATA SYSTEM BEEN SIMULATED TO FL380  WATER/CONTAMINATION WAS FOUND IN THE ADS PITOT SYSTEM  SERVICE BULLETIN SB604-34-065 FOR BIGGER DRAIN BOTTLE IS INCORPRATED ON THIS A/C.
